# SDR HEEA0013861

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400115
- Condition: Leaking
- Location: T/R
- Part time: 1,111 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT AND OUTPUT SEALS LEAKING.
